# SDR SWIA200312275

- Difficulty date: August 19, 2003
- Submitted: August 22, 2003
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 29,324 hours, 38,779 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3075001007
- Part serial: 0124
- Condition: Malfunctioned
- Location: T/E Flap
- Part time: 5,560 hours, 7,171 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON THE GROUND FLAP AND ADVANCED SWS ON MAP ILLUMINATED WITH CONTROL FAULT ON FLAP PANEL AND SECOND NAC BAR FLASHING.  REPLACED FLAP CONTROL UNIT.  OPS CHECK GOOD.
